Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
T

Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct

Regular price $6.49 $0.00 Unit price per

Specifications
Suggested Age: 12 Years and Up
Health Facts: Contains Phenylephrine HCI, Contains Diphenhydramine HCl, Contains Antihistamine
Active Ingredient Strength Value: 10 Milligrams
Product Warning: Consult a doctor if you have diabetes, consult a doctor if you have high blood pressure, consult a doctor if you have thyroid disease, consult a doctor if you have urination issues
Product Form: Tablet
Primary Active Ingredient: Phenylephrine
Safety and Security Features: Child-Resistant Packaging
TCIN: 52457041
UPC: 300450113214
Item Number (DPCI): 094-03-0664
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.